# SDR 2002FA0001303

- Difficulty date: November 16, 2002
- Submitted: November 16, 2002
- Operation: General aviation
- Aircraft: N551AM
- Make and model: Cessna 750
- Aircraft serial: 7500155
- Aircraft time: 670 hours, 334 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 671440238
- Condition: Failed
- Location: Deice System
- Part time: 670 hours, 334 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PILOTS COMPLAINT OF RT ANTI-ICE HOT MESSAGE WHEN SYSTEM TURNED ON. VERIFIED SENSOR AND LOGIC CARD OPERATION OK. REMOVED RT LEADING EDGE AND FOUND MAIN TUBE HAD BURST WITH A 2.5 X .375 INCH HOLE, BLOWING AWAY INSULATION AROUND ASSEMBLY. THIS WAS JUST INBOARD OF THE SLAT ANTI-ICE VALVE. TUBE ASSEMBLY TO BE RETURNED TO MFG FOR EVALUATION. NEW ASSEMBLY INSTALLED.
